MAUDE Adverse Event Report: LivaNova Deutschland 3T Heater/Cooler; Controller, Temperature, Cardiopulmonary Bypass

LivaNova Deutschland 3T Heater/Cooler; Controller, Temperature, Cardiopulmonary Bypass
Model Number 208V/60HZ
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of a 3t heater/cooler for which the patient pump was found to not work properly.The issue was highlighted during a service intervention.There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova field service engineer replaced involved patient pump.Device was tested and found to be aligned with all specifications.Unit was returned back to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
3T Heater/Cooler
Common Device Name
Controller, Temperature, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50835487
Report Number9611109-2026-90436
Device Sequence Number16019962
Product Code DWC
UDI-Device Identifier04033817900511
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number208V/60HZ
Device Catalogue Number16-02-82
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown